Publications of the Research Institute for Mathematical Sciences


Full-Text PDF (1972 KB) | Table of Contents | PRIMS summary
Volume 14, Issue 3, 1978, pp. 589–614
DOI: 10.2977/prims/1195188829

Random Evolutions with Underlying Semi-Markov Processes

Robert P. Kertz[1]

(1) School of Mathematics, Georgia Institute of Technology, GA 30332-0160, ATLANTA, UNITED STATES

No abstract available for this article.

No keywords available for this article.

Kertz R. Random Evolutions with Underlying Semi-Markov Processes. Publ. Res. Inst. Math. Sci. 14 (1978), 589-614. doi: 10.2977/prims/1195188829